Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Good birth control pill for heavy periods...? adult content

I have been to the doctor and that's what he recommends, is I go on birth control BUT if you guys have been on it for heavy flow..what is a good one? I have been on b.c before but I hate how it made me feel. Well my flow is making me feel worse so it's time to suck it up and get on the pill. Suggestions please :) thanks

 
josiesmommy00

Asked by josiesmommy00 at 10:33 AM on May. 6, 2013 in Health

Level 35 (77,306 Credits)
This question is closed.
Answers (7)
  • Yaz is dangerous. They even completely quit selling it here. A friend of mine and I both take Orthrotricyclen. I dont have periods at all (normally.. w/o bc) i can go a year without one if im not on birth control.. and my friend has very heavy flows . Orthro helps regulate periods. :)
    dimples2k13

    Answer by dimples2k13 at 9:36 AM on May. 7, 2013

  • I took Depo shots as the bc pills available at the time gave me migraines, and the Depo did not.
    Nimue930

    Answer by Nimue930 at 12:41 PM on May. 6, 2013

  • I've been on Yaz for 2 years and have had maybe 3 periods due to missing my pills too much in a month. I had super heavy periods that lasted 8-10 days before starting it.
    Anonymous

    Answer by Anonymous at 10:02 PM on May. 6, 2013

  • josiesmommy I took ortho years ago and it never caused me any probs!! And that is my daughters name by the way :d
    Fairymom32

    Answer by Fairymom32 at 2:00 PM on May. 7, 2013

  • yaz is banned here too. thanks dimples. I called my ob/gyn to see if he'll call in me some orthotricyclen lo. still waiting on a call back.
    josiesmommy00

    Comment by josiesmommy00 (original poster) at 10:18 AM on May. 7, 2013

  • I'm wondering if you just need a D&C. That's usually what is done when there is consistent heavy bleeding. Usually (I don't know what is your reason of course) heavy bleeding is caused by thickening of the uterus. So your body tries to expel that excess tissue every month by increased bleeding. I bet a D&C would fix your problem. It's a simple surgical proceure. It wouldn't hurt to ask the Dr.

    ILovemyPaulie

    Answer by ILovemyPaulie at 2:05 PM on May. 7, 2013

  • I have talked to him about it. he wants to try the meds first. thanks though. I hope it works, if not its d&c if that don't work...a partial hysterectomy. eek!
    josiesmommy00

    Comment by josiesmommy00 (original poster) at 2:54 PM on May. 7, 2013

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN